# SDR C2XA08ON099

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 13,073 hours, 10,623 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 35353701001
- Part serial: 1348
- Condition: Inoperative
- Location: Nr 2 Aileron
- Part time: 13,060 hours, 10,611 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7822 - LAX - DURING PREFLIGHT CHECK CREW REPORTED NOT GETTING AILERON 2 INOP MSG ON EICAS WHILE AIRCRAFT WAS POWER UP WITH HYD SYSTEM OFF.  MX PERSONNEL REMOVED AND REPLACED NR 2 AILERON HYD MANIFOLD OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
